# SDR USAA2010040190696

- Difficulty date: March 30, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 15,585 hours, 6,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 622 - PHX-LAS - EMERGENCY LIGHTS - EMERGENCY LIGHT LENS IS MISSING AT OVERWING AISLE RIGHT SEAT.  INSTALLED RIGHT OVERWING AISLE EMERGENCY LIGHT LENS.
